MathSciNet Relay Station
MathSciNet bibliographic data
MR661164 35H05 (22E30 58G05)
Helffer, Bernard Conditions nécessaires d'hypoanalyticité pour des opérateurs invariants à gauche homogènes sur un groupe nilpotent gradué. (French) [Necessary conditions of hypoanalyticity for homogeneous left-invariant operators on a graded nilpotent group] J. Differential Equations 44 (1982), no. 3, 460–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement